# SDR AALA202411254855

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 76,301 hours, 29,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHTS TEST PORTION OF R3 DOOR SLIDE INSTALLATION, EMERGENCY POWER SUPPLY UNIT BATTERY AT DOOR 1L IS FAULTING. REMOVED AND REPLACED DOOR 1L EMERGENCY POWER SUPPLY UNIT BATTERY.
